Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
edcard29

Accutane headaches?? has anyone experienced them ?? did they go away?

Recommended Posts

Hello... on day ..5 ..I began to experience some mild headaches that were long lasting... they are not severe but they last hours... occacionally they go away... and then they come back...

I am on an 80mg dose... i called my doctor and she was not too concerned....

I am, since this could mean high preassure in the brain ? has anyone experienced this ?? please... comment :ninja::redface:

Link to comment
Share on other sites

i had headaches the first couple days i started accutane (sotret), but a few days after the headaches, mine went away. i think most people just get it in the beginning, but it goes away in a couple days. i think its the body adjusting to the drug in the beginning.

Link to comment
Share on other sites

I also got headaches initially up until about 10 days into the course. They also subsided and now I dont get them.

Link to comment
Share on other sites

I'm on day 3 and ive been having head aches (the long lasting ones) everyday. I was a little worried at first but then i read here that most people had head aches so that was a relief. :surprised:

Link to comment
Share on other sites

I'm on day 3 and ive been having head aches (the long lasting ones) everyday. I was a little worried at first but then i read here that most people had head aches so that was a relief. :surprised:

hey i am on day 6 now =D i am glad to hear i am not the only onei am taking sortret... now the heachache is not so bad... but i am yet to take the pill today...

hey do you mind if you add me as a friend .. since we have started almost at the same time it would be nice to have a buddy =D!

thank you for your comment it really helped .. i am not so nervous anynore

Hello... on day ..5 ..I began to experience some mild headaches that were long lasting... they are not severe but they last hours... occacionally they go away... and then they come back...

I am on an 80mg dose... i called my doctor and she was not too concerned....

I am, since this could mean high preassure in the brain ? has anyone experienced this ?? please... comment :ninja: :redface:

that is nice to know .. hey did you finish your treatment? or are you still on it ? ...

another question .. how do you add friends on this site?

Link to comment
Share on other sites

I had headaches the first week I took accutane, and a lot yesterday for some reason. Usually I get them when I don't drink enough water. Except, I hate water so I usually use like Crystal Lite or something yummy like that with very few calories and no sugar. Just a thought if you're like me and don't enjoy downing a lot of water to keep headaches under control.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×